# SDR ABXA20180320041

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 60,638 hours, 44,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Flange
- Part number: 143T86113
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT KEEL BEAM LOWER INBOARD FLANGE LOWER SURFACE AT BS 1008. THE KEEL BEAM FLANGE WAS REPAIRED. THE ACFT WAS GROUNDED.
